Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 625280, 6 pages
Research Article

A Stochastic Total Least Squares Solution of Adaptive Filtering Problem

1School of Mathematical Science, Universiti Sains Malaysia, 11800 Penang, Malaysia
2Lahore College for Women University, Lahore 54000, Pakistan

Received 30 August 2013; Accepted 5 December 2013; Published 3 February 2014

Academic Editors: S. Bourennane and J. Marot

Copyright © 2014 Shazia Javed and Noor Atinah Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Shazia Javed, and Noor Atinah Ahmad, “Adaptive total least squares based speech prediction,” Proceedings of the 6th International Conference on Information Technology and Multimedia, pp. 78–82, . View at Publisher · View at Google Scholar
  • Fei Wang, Yicong He, Shiyuan Wang, and Badong Chen, “Maximum total correntropy adaptive filtering against heavy-tailed noises,” Signal Processing, vol. 141, pp. 84–95, 2017. View at Publisher · View at Google Scholar